On the categorical shape of a functor
Fundamenta Mathematicae, Tome 97 (1977) no. 3, pp. 157-176
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Aristide Delenau 1 ; Peter Hilton 1
@article{10_4064_fm_97_3_157_176,
author = {Aristide Delenau and Peter Hilton},
title = {On the categorical shape of a functor},
journal = {Fundamenta Mathematicae},
pages = {157--176},
year = {1977},
volume = {97},
number = {3},
doi = {10.4064/fm-97-3-157-176},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-97-3-157-176/}
}
TY - JOUR AU - Aristide Delenau AU - Peter Hilton TI - On the categorical shape of a functor JO - Fundamenta Mathematicae PY - 1977 SP - 157 EP - 176 VL - 97 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-97-3-157-176/ DO - 10.4064/fm-97-3-157-176 LA - en ID - 10_4064_fm_97_3_157_176 ER -
Aristide Delenau; Peter Hilton. On the categorical shape of a functor. Fundamenta Mathematicae, Tome 97 (1977) no. 3, pp. 157-176. doi: 10.4064/fm-97-3-157-176
Cité par Sources :